Superextensions of cyclic semigroups

  • V.M. Gavrylkiv Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: cyclic semigroup, maximal linked system, superextensions
Published online: 2013-06-18

Abstract


Given a cyclic semigroup $S$ we study right and left zeros, singleton left ideals, the minimal ideal, left cancelable and right cancelable elements of superextensions $\lambda(S)$ and characterize cyclic semigroups whose superextensions are commutative.

Article metrics
PDF downloads: 98
Abstract views: 278
How to Cite
(1)
Gavrylkiv V. Superextensions of Cyclic Semigroups. Carpathian Math. Publ. 2013, 5 (1), 36-43.